Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("COLTON D")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 88

  • Page / 4

Export

Selection :

  • and

STABLE METHODS FOR DETERMINING THE SURFACE IMPEDENCE OF AN OBSTACLE FROM LOW FREQUENCY FAR FIELD DATACOLTON D.1982; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1982; VOL. 14; NO 1; PP. 61-70; BIBL. 14 REF.Article

THE INVERSE SCATTERING PROBLEM FOR A CYLINDERCOLTON D.1979; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1979; VOL. 84; NO 1-2; PP. 135-143; BIBL. 11 REF.Article

THE EXTERIOR DIRICHLET PROBLEM FOR DELTA 3UT-UT+DELTA 3U=0.COLTON D.1978; APPLIC. ANAL.; GBR; DA. 1978; VOL. 7; NO 3; PP. 207-212; BIBL. 9 REF.Article

TRANSFORMATION OPERATORS AND WAVE PROPAGATION IN A SPHERICALLY STRATIFIED MEDIUMCOLTON D.1978; N.-HOLLAND MATH. STUD.; NLD; DA. 1978; NO 31; PP. 181-187; BIBL. 16 REF.Conference Paper

THE SCATTERING OF ACOUSTIC WAVES BY A SPHERICALLY STRATIFIED INHOMOGENEOUS MEDIUM.COLTON D.1977; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1977; VOL. 76; NO 4; PP. 345-350; BIBL. 9 REF.Article

AN INVERSE SCATTERING PROBLEM FOR ACOUSTIC WAVES IN A SPHERICALLY STRATIFIED MEDIUM.COLTON D.1977; PROC. EDINBURGH MATH. SOC.; G.B.; DA. 1977; VOL. 20; NO 3; PP. 257-263; BIBL. 5 REF.Article

IMPROPERLY POSED INITIAL VALUE PROBLEMS FOR SELF-ADJOINT HYPERBOLIC AND ELLIPTIC EQUATIONSCOLTON D.1973; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1973; VOL. 4; NO 1; PP. 42-51; BIBL. 1 P.Serial Issue

RUNGE'S THEOREM AND FAR FIELD PATTERNS FOR THE IMPEDANCE BOUNDARY VALUE PROBLEM IN ACOUSTIC WAVE PROPAGATIONCOLTON D.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 6; PP. 970-977; BIBL. 7 REF.Article

REMARKS ON THE INVERSE SCATTERING PROBLEM FOR LOW FREQUENCY ACOUSTIC WAVESCOLTON D.1980; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1980; VOL. 37; NO 3; PP. 374-381; BIBL. 9 REF.Article

THE SOLUTION OF INITIAL-BOUNDARY VALUE PROBLEMS FOR PARABOLIC EQUATIONS BY THE METHOD OF INTEGRAL OPERATORS.COLTON D.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 26; NO 2; PP. 181-190; BIBL. 9 REF.Article

A REFLECTION PRINCIPLE FOR SOLUTIONS TO THE HELMHOLTZ EQUATION AND AN APPLICATION TO THE INVERSE SCATTERING PROBLEM.COLTON D.1977; GLASGOW MATH. J.; G.B.; DA. 1977; VOL. 18; NO 2; PP. 125-130; BIBL. 15 REF.Article

RUNGE'S THEOREM FOR PARABOLIC EQUATIONS IN TWO SPACE VARIABLES.COLTON D.1975; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1975; VOL. 73; PP. 307-315; BIBL. 12 REF.Article

THE INVERSE ELECTROMAGNETIC SCATTERING PROBLEM FOR A PERFECTLY CONDUCTING CYLINDERCOLTON D.1981; IEEE TRANS ANTENNAS PROPAG.; ISSN 0018-926X; USA; DA. 1981; VOL. 29; NO 2; PP. 364-368; BIBL. 7 REF.Article

THE NONCHARACTERISTIC CAUCHY PROBLEM FOR PARABOLIC EQUATIONS IN ONE SPACE VARIABLE.COLTON D.1974; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1974; VOL. 5; NO 2; PP. 263-272; BIBL. 7 REF.Article

THE INVERSE SCATTERING PROBLEM FOR ACOUSTIC WAVESCOLTON D.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 964; PP. 143-161; BIBL. 22 REF.Conference Paper

SCHWARZ REFLECTION PRINCIPLES FOR SOLUTIONS OF PARABOLIC EQUATIONSCOLTON D.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 82; NO 1; PP. 87-94; BIBL. 5 REF.Article

ON REFLECTION PRINCIPLES FOR PARABOLIC EQUATIONS IN ONE SPACE VARIABLECOLTON D.1978; PROC. EDINBURGH MATH. SOC.; GBR; DA. 1978; VOL. 21; NO 2; PP. 143-147; BIBL. 5 REF.Article

THE SOLUTION OF PROBLEMS IN RADIOWAVE PROPAGATION BY THE METHOD OF PARABOLIC EQUATIONS AND TRANSFORMATION OPERATORSCOLTON D.1978; APPLIC. ANAL.; GBR; DA. 1978; VOL. 8; NO 1; PP. 11-22; BIBL. 5 REF.Article

COMPLETE FAMILIES OF SOLUTIONS FOR PARABOLIC EQUATIONS WITH ANALYTIC COEFFICIENTS.COLTON D.1975; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1975; VOL. 6; NO 6; PP. 937-947; BIBL. 15 REF.Article

THE APPROXIMATION OF SOLUTIONS TO THE BACKWARDS HEAT EQUATION IN A NONHOMOGENEOUS MEDIUMCOLTON D.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 2; PP. 418-429; BIBL. 8 REF.Article

THE SCATTERING OF ACOUSTIC WAVES BY A SPHERICALLY STRATIFIED MEDIUM AND AN OBSTACLECOLTON D.1978; S.I.A.M. J. MATH. ANAL.; USA; DA. 1978; VOL. 9; NO 5; PP. 935-942; BIBL. 15 REF.Article

THE APPROXIMATION OF SOLUTIONS TO UNITIAL BOUNDARY VALUE PROBLEMS FOR PARABOLIC EQUATIONS IN ONE SPACE VARIABLE.COLTON D.1976; QUART. APPL. MATH.; U.S.A.; DA. 1976; VOL. 33; NO 4; PP. 377-386; BIBL. 12 REF.Article

ITERATIVE METHODS FOR SOLVING THE EXTERIOR DIRICHLET PROBLEM FOR THE HELMHOLTZ EQUATION WITH APPLICATIONS TO THE INVERSE SCATTERING PROBLEM FOR LOW FREQUENCY ACOUSTIC WAVESCOLTON D; KRESS R.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 77; NO 1; PP. 60-72; BIBL. 20 REF.Article

THE DIRECT AND INVERSE SCATTERING PROBLEMS FOR AN ARBITRARY CYLINDER: DIRICHLET BOUNDARY CONDITIONSCOLTON D; KLEINMAN R.1980; PROC. R. SOC. EDINBURGH, A; GBR; DA. 1980; VOL. 86; NO 1-2; PP. 29-42; BIBL. 17 REF.Article

THE NUMERICAL SOLUTION OF PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS BY THE METHOD OF INTEGRAL OPERATORS.CHANG YF; COLTON D.1977; INTERNATION. J. COMPUTER MATH.; U.S.A.; DA. 1977; VOL. 6; NO 3; PP. 229-239; BIBL. 5 REF.Article

  • Page / 4